# SDR CA060704014

- Difficulty date: June 18, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8237002
- Part serial: F46180
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT, THE ENGINE WOULD NOT RESPOND TO THROTTLE INPUTS FOR POWER REDUCTION.  THE ENGINE WAS SHUT DOWN ON FINAL APPROACH.  THE FUEL CONTROL UNIT WAS SUBSEQUENTLY REPLACED. (TC# 20060704014)
